Recovery of time dependent volatility coefficient by linearization

No Thumbnail Available
Issue Date
2014-03
Authors
Isakov, Victor
Advisor
Citation

Isakov, Victor, 1947-. 2014. Recovery of time dependent volatility coefficient by linearization. Evolution Equations and Control Theory (EECT), vol. 3:no. 1:pp 119-134

Abstract

We study the problem of reconstruction of special time dependent local volatility from market prices of options with different strikes at two expiration times. For a general diffusion process we apply the linearization technique and we conclude that the option price can be obtained as the sum of the Black-Scholes formula and of an operator W which is linear in perturbation of volatility. We further simplify the linearized inverse problem and obtain unique solvability result in basic functional spaces. By using the Laplace transform in time we simplify the kernels of integral operators for W and we obtain uniqueness and stability results for volatility under natural condition of smallness of the spacial interval where one prescribes the (market) data. We propose a numerical algorithm based on our analysis of the linearized problem.

Table of Content
Description
Click on the DOI link to access the article (may not be free).
publication.page.dc.relation.uri